RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 6(360), Pages 3–22 (Mi umn792)  

This article is cited in 3 scientific papers (total in 4 papers)

Andrei Andreevich Bolibrukh in life and science (30 January 1950 – 11 November 2003)

D. V. Anosov, V. P. Leksin


DOI: https://doi.org/10.4213/rm792

Full text: PDF file (304 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:6, 1009–1028

Bibliographic databases:

MSC: 01A70

Citation: D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh in life and science (30 January 1950 – 11 November 2003)”, Uspekhi Mat. Nauk, 59:6(360) (2004), 3–22; Russian Math. Surveys, 59:6 (2004), 1009–1028

Citation in format AMSBIB
\Bibitem{AnoLek04}
\by D.~V.~Anosov, V.~P.~Leksin
\paper Andrei Andreevich Bolibrukh in life and science (30~January~1950 -- 11~November~2003)
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 6(360)
\pages 3--22
\mathnet{http://mi.mathnet.ru/umn792}
\crossref{https://doi.org/10.4213/rm792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2138464}
\zmath{https://zbmath.org/?q=an:1070.01500}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59.1009A}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 6
\pages 1009--1028
\crossref{https://doi.org/10.1070/RM2004v059n06ABEH000792}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228734800001}


Linking options:
  • http://mi.mathnet.ru/eng/umn792
  • https://doi.org/10.4213/rm792
  • http://mi.mathnet.ru/eng/umn/v59/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, “On the Projects “Inverse Monodromy Problems and Isomonodromic Deformations,” “Wave Processes in Media with Diffusion,” and “Nonlinear Dynamics of Low-Dimensional Systems with Irregular Behavior of Trajectories””, Proc. Steklov Inst. Math., 251 (2005), 3–5  mathnet  mathscinet  zmath
    2. R. R. Gontsov, V. A. Poberezhnyi, “Various versions of the Riemann–Hilbert problem for linear differential equations”, Russian Math. Surveys, 63:4 (2008), 603–639  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Russian Math. Surveys, 66:1 (2011), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. S. M. Aseev, V. M. Buchstaber, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, A. A. Davydov, A. Yu. Zhirov, E. V. Zhuzhoma, M. I. Zelikin, A. B. Katok, A. V. Klimenko, V. V. Kozlov, V. P. Leksin, M. I. Monastyrskii, A. I. Neishtadt, S. P. Novikov, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, “Dmitrii Viktorovich Anosov (obituary)”, Russian Math. Surveys, 70:2 (2015), 369–381  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1094
    Full text:466
    References:57
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020